IEEE - Institute of Electrical and Electronics Engineers, Inc. - Synchronization of drive-response networks with delays on time scales

Author(s): Yanxia Tan ; Zhenkun Huang
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Volume: PP
Page(s): 1 - 10
ISSN (Paper): 2329-9266
ISSN (Online): 2329-9274
DOI: 10.1109/JAS.2016.7510043
Regular:

In this paper, the synchronization in drive-response networks with discrete and distributed delays on time scales is investigated. Based on the theory of calculus on time scales, Lyapunov... View More

Advertisement